# SDR ASOA201101098

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FUSELAGE BEAM AT FS 310.00 IS CORRODED BETWEEN S26L-S26R ON AFT SIDE AND SMALL AREA ON FRONT SIDE AT S27.   REMOVED CORROSION DAMAGE IAW SRM 51-42-06 AND SRM 51-21-06.
